# SDR HNAA2017092500326

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 45,308 hours, 38,827 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LEFT BRAKES APPEAR TO BE SMOKING ON LANDING.  NR 2 HYD QTY APPEARED TO BE DROPPING.   FOUND THE LEFT MAIN BRAKE INBD LEAKING WHEN HYD PRESSURE IS APPLIED.  R & R THE MAIN BRAKE ASSY IAW AMM 32-49-03.  OPS CHECKED GOOD, OK FOR SERVICE.
